MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, MINI BIO-PUSHLOCK; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTURE ANCHOR, MINI BIO-PUSHLOCK; BONE FIXATION SCREW/PLATE
Model Number SUTURE ANCHOR, MINI BIO-PUSHLOCK
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 01/02/2024, it was reported by an arthrex subsidiary employee via email that an ar-8825b suture anchor would not seperate from the screw once inserted.The case was completed using another ar-8825b with unknown lot numbers.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.-visual inspection identified the screw of the suture anchor, mini bio-pushlock¿ 2.5 mm x 8 mm had come loose on the shaft.Functional testing was not performed; the screw was separate and loose on the shaft.The quality of the bone encountered was not provided.The most likely cause for the reported failure can be attributed misuse/mishandling due to damage to the device.

Brand Name
SUTURE ANCHOR, MINI BIO-PUSHLOCK
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18581148
Report Number1220246-2024-00537
Device Sequence Number7139477
Product Code MAI
UDI-Device Identifier00888867046641
UDI-Public00888867046641
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K173240
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberSUTURE ANCHOR, MINI BIO-PUSHLOCK
Device Catalogue NumberAR-8825B
Device Lot Number14921518
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2024
Supplement Date Received by Manufacturer08/02/2024
Initial Report FDA Received Date01/25/2024
Supplement Report FDA Received Date08/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown